# SDR SWAA2025121540176

- Difficulty date: November 26, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, FWD OF LT A/C BAY, APPROXIMATE LBL 9, VAPOR BARRIER ATTACH ANGLE IS CRACKED AT FIRST FASTENER INBD OF THE SILICONIZED FLEX SEAL. HFEC VERIFIED.   REMOVED THE BAY VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5, AND SRM 51-40-02.  COMPLIED WITH NDT OF HOLES COMMON TO FUEL TANK UPPER ATTACH ANGLE IAW NDT MANUAL, PART 6, 51-00-00, FIG 16.  NO FAULTS FOUND.  LOCATED AND DRILLED A NEW VAPOR BARRIER ATTACHED ANGLE IAW SRM 51-40-05.  RII INSPECTED WORK ACCOMPLISHED.   INSTALLED EXTERNAL VERTICAL FASTENERS COMMON TO RT SIDE BS.663 VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-02.
